# SDR 98ZZZX3656

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90322
- Make and model: Bell 206B-3
- Aircraft serial: 1736
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 32005023
- Condition: Worn
- Location: Engine Rpm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT WORN OUT.  SENT FOR REPAIR.
